# SDR DALA2021122708060

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,214 hours, 41,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 EMERGENCY EXIT LEFT SQUIB TEST 1 FAILED. CORRECTIVE ACTION: T/S PER B757 WDM 25-65-11 AND B757 FIM 25-65. FOUND RELAY K10537 TO BE STICKING. REMOVED AND REPLACED K10537 PER WDM 25-65-11. OPS CHK GOOD. (7894322)
